Translator Disclaimer
15 February 2002 Morphisms of F-isocrystals and the finite monodromy theorem for unit-root F-isocrystals
Nobuo Tsuzuki
Duke Math. J. 111(3): 385-418 (15 February 2002). DOI: 10.1215/S0012-7094-02-11131-4

Abstract

We discuss Tate-type problems for F-isocrystals, that is, the full faithfulness of the natural restriction functors between categories of overconvergent F-isocrystals on schemes of positive characteristic. We prove it in the cases of unit-root F-isocrystals. Using this result, we prove that an overconvergent unit-root F-isocrystal has a finite monodromy.

Citation

Download Citation

Nobuo Tsuzuki. "Morphisms of F-isocrystals and the finite monodromy theorem for unit-root F-isocrystals." Duke Math. J. 111 (3) 385 - 418, 15 February 2002. https://doi.org/10.1215/S0012-7094-02-11131-4

Information

Published: 15 February 2002
First available in Project Euclid: 18 June 2004

zbMATH: 1055.14022
MathSciNet: MR1885826
Digital Object Identifier: 10.1215/S0012-7094-02-11131-4

Subjects:
Primary: 14F30
Secondary: 11G25, 14F10

Rights: Copyright © 2002 Duke University Press

JOURNAL ARTICLE
34 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.111 • No. 3 • 15 February 2002
Back to Top